Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from fibromyalgia, skin numb to touch, chills. Taking RX medications. Cure for symptoms?

I have fibromyalgia for a very long time, 80 s. I can t imagine there is something new, but here it is. Right now, I am not in a flare up, so I am not on any RX meds. I take 5htp, Vitamin B complex, magn., and calcium , that is it. My skin is numb to touch all over and I am feeling like cold rain drops hitting my hands and legs. When I get into the water, they hurt like I have been in freezing cold weather. That is best I can describe. Will be at my Rheumatologist in a couple of weeks, but wondering any suggestions until then.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
Your symptoms look like a non specific fibromyalgia. Plenty of exercise, addressing any stress and seeing a physiotherapist will help. Try and evaluate if something is causing stress as stress can indeed extremely varied and weird manifestations.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Warm Regards
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor